# SDR 95ZZZX3626

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7070U
- Make and model: Wsk M-18 DROMADER
- Aircraft serial: 1200920
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: D68013000
- Condition: Failed
- Location: Exh Outlet
- Stage of operation: NR
- Nature of condition: R, D
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED AN OBJECT FLY PAST HIS RIGHT LOWER FIELD OF VISION.  THE ENGINE LOST POWER SECONDS LATER.  UPON EXAMINATION OF THE AIRCRAFT, THE EXHAUST PIPE OUTLET'S UPPER AND LOWER CLAMPS WERE MISSING.  THE OEM CLAMP IS A MUCH HEAVIER CLAMP THAN THE ONE THAT IS BEING USED.
